It is currently Tue Nov 25, 2014 10:47 pm

News News of Tecfidera (BG-12, dimethyl fumarate)

Site map of Tecfidera (BG-12, dimethyl fumarate) » Forum : Tecfidera (BG-12, dimethyl fumarate)

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

Tecfidera, my blog

Hi there,

I'm new here. Diagnosed with MS, about 6 months ago and started Tecfidera about two weeks ago.

I started a blog, initially meant to track my progress with Tecfidera. Basically, have a testimony of the good or the bad whichever comes as forums, naturally, show more bad than good. Which is normal because you tend to go there when things don't go great.

I'll try to keep it updated and cover more about ...
Read more : Tecfidera, my blog | Views : 468 | Replies : 0


Tecfidera - Light Headedness?

Hi All,
I am new to posting on the board but have been a long time reader. Everyone who adds to the dialogue are truly wonderful people for sharing and sharing some more of their personal stories.
My question: I have been on Tecfidera for roughly 9 weeks (2 months; 1 week). For the passed month I have been experiencing terrible light headedness. Not as much dizzy, no vertigo, just as if my blood sugar ...
Read more : Tecfidera - Light Headedness? | Views : 542 | Replies : 2


Tecfidera side effect: hair loss?

I have been experiencing a major increase in the amount of hair that I naturally lose from washing hair/brushing hair. It started a few weeks ago but seems to be gradually getting worse. My thyroid levels are good and haven't had any crazy changes...so I'm assuming this is a side effect of Tecfidera. I haven't seen a lot of other people experiencing the same thing on this particular medication though. Luckily I had really thick ...
Read more : Tecfidera side effect: hair loss? | Views : 942 | Replies : 4


Weight gain & numbness

Has anyone else gained weight? I've been on it for almost a month and gained 3lbs while eating less. And changing my diet. I've eliminated, gluten, sugar and all processed foods. I feel better, but I'm sure it's the diet. Also, last night for the very first time the top of my right foot and ankle went numb for a while. And it didn't 'tingle' after as if it had been 'asleep'. As it would ...
Read more : Weight gain & numbness | Views : 545 | Replies : 0


Do you have the ringing in your ears?

Feeling optimistic but man the ringing in your ears can make it hard to sleep at night. Anyone know of some vitamins that may help? :geek:
Read more : Do you have the ringing in your ears? | Views : 527 | Replies : 4


One year on Tecfidera

Hi everyone. I have been on Tecfidera for a little over one year now. Initially, I had extreme abdominal issues (cramping, pain, bloating, diarrhea, vomiting, etc). I also had a lot of difficulty with severe redness in the face/neck and an itchy rash on my arms. I followed Ladymac's advice and posted a regimen that worked for me (it is in on the side effects forum for Tecfidera). Anyway, one year later I am doing ...
Read more : One year on Tecfidera | Views : 1921 | Replies : 7


Rash & red itchy spots

Hi, I'm having a problem that I don't think any others are having. Or I haven't found it yet. I have a small rash on my forehead and the whole forehead itches like crazy. I also have red itchy spots on my upper body. The body spots I know started with the med. I've put cortisone, coconut oil, and a campor salve on both, they don't help. A Benadril cuts it some. But I itch ...
Read more : Rash & red itchy spots | Views : 1404 | Replies : 4


NICE backs use of Tecfidera in adults with RRMS

NICE backs use of Tecfidera in adults with relapsing-remitting multiple sclerosis

The National Institute for Heath and Care Excellence (NICE) issued a final appraisal determination backing the use of Tecfidera (dimethyl fumarate) in adults with relapsing-remitting multiple sclerosis (RRMS)..... Read More - http://www.ms-uk.org/tecfidera
Read more : NICE backs use of Tecfidera in adults with RRMS | Views : 502 | Replies : 0


Struggling with Tecfidera side effects

Prior to commencing Tecfidera I read with interest various ways to counteract the side effects of this medication & felt well prepared going into battle (thank you Ladymac et al for all the suggestions put out there...). The first week of the 120mg twice daily regime went relatively smoothly with a little bit of flushing, but nothing that aspirin didn't ward off. Tecfidera doesn't seem to like an empty stomach, so besides taking it with ...
Read more : Struggling with Tecfidera side effects | Views : 1627 | Replies : 4


Side effects after 3 weeks on Tecfidera

I have noticed aches in my joints, bloating, extreme fatigue and depression. When I talk to the nurse, she says, hopefully, in time, these side effects will go away. It has been three weeks, and I am considering stopping the medication, with a consultation with my neurologist, of course.
I am on other medications for my heart. I have A-Fibrillation and Cardiomyopathy. I had a double bypass in 2005. I was always healthy until I ...
Read more : Side effects after 3 weeks on Tecfidera | Views : 1230 | Replies : 2


 

Login  •  Register


Statistics

Total posts 221759 • Total topics 23025 • Total members 14551


Contact us | Terms of Service